An investigation of the integral curves of a homogeneous equation in the large on the whole plane
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1126-1127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a22,
author = {B. A. Razzakova},
title = {An investigation of the integral curves of a homogeneous equation in the large on the whole plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1126--1127},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a22/}
}
B. A. Razzakova. An investigation of the integral curves of a homogeneous equation in the large on the whole plane. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1126-1127. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a22/